# SDR IXXA9654

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 895 And 902
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, KEEL BEAM SUPPORT FITTINGS AT FS 895 AND FS 902 WERE FOUND CRACKED.  THE FITTINGS WERE REMOVED, FABRICATED, AND INSTALLED IAW AIRCRAFT SRM 53-1-0.  (X)
